Sugli ideali di Borel
Bollettino della Unione matematica italiana, Série 8, 4B (2001) no. 1, pp. 207-237
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
In this note we study some algebraic properties of Borel Ideals in the ring of polynomials over an effective field of characteristic zero by using a suitable partial order relation defined on the set of terms of each degree. In particular, in the three variable case, we characterize all the 0-dimensional Borel ideals corresponding to an admissible $h$-vector and their minimal free resolutions.
@article{BUMI_2001_8_4B_1_a6,
author = {Marinari, Maria Grazia},
title = {Sugli ideali di {Borel}},
journal = {Bollettino della Unione matematica italiana},
pages = {207--237},
year = {2001},
volume = {Ser. 8, 4B},
number = {1},
zbl = {1035.13009},
mrnumber = {MR1821405},
language = {it},
url = {http://geodesic.mathdoc.fr/item/BUMI_2001_8_4B_1_a6/}
}
Marinari, Maria Grazia. Sugli ideali di Borel. Bollettino della Unione matematica italiana, Série 8, 4B (2001) no. 1, pp. 207-237. http://geodesic.mathdoc.fr/item/BUMI_2001_8_4B_1_a6/